Volume 3, Issue 1 (6-2022)                   MACO 2022, 3(1): 43-48 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

MOORTHY C G, SIVA G. Automatic Continuity of Surjective Almost Derivations on Frechet Q-Algebras. MACO 2022; 3 (1) :43-48
URL: http://maco.lu.ac.ir/article-1-96-en.html
Abstract:   (763 Views)
In 1971 R. L. Carpenter proved that every derivation T on a semisimple commutative Frechet algebra A with identity is continuous. By relaxing the commutativity assumption on A and adding the surjectivity assumption on T, we derive a corresponding continuity result, for a new concept of almost derivations on Frechet algebras in this article. Also, it is further proved that every surjective almost derivation T on non commutative semisimple Frechet Q-algebras A with an additional condition on A, is continuous. Moreover, an example is provided to illustrate our main result.
Full-Text [PDF 99 kb]   (737 Downloads)    
Type of Study: Research Article | Subject: Mathematical Analysis
Published: 2022/07/24

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.